# SDR SIMA201013406

- Difficulty date: May 14, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 8,565 hours, 16,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE BASE PHASE 2A INSPECTION FOUND THE FORWARD EMERGENCY FLASHLIGHT TO BE INOPERATIVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT ASSEMBLY LAW AMM 33-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
